RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 190, Number 3, Pages 455–467 (Mi tmf9145)  

This article is cited in 2 scientific papers (total in 2 papers)

The property of maximal transcendentality: Calculation of Feynman integrals

A. V. Kotikov

Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna, Moscow Oblast, Russia

Abstract: We consider examples of two-loop two- and three-point Feynman integrals for which the calculation results have the property of maximal transcendentality.

Keywords: uniqueness method, multiloop calculation, graph, optical conductivity, counterterm

Funding Agency Grant Number
Russian Foundation for Basic Research №~16-02-00790_а
This research was supported by the Russian Foundation for Basic Research (Grant No. 16-02-00790_a).


DOI: https://doi.org/10.4213/tmf9145

Full text: PDF file (566 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 190:3, 391–401

Bibliographic databases:

Received: 30.12.2015
Revised: 13.03.2016

Citation: A. V. Kotikov, “The property of maximal transcendentality: Calculation of Feynman integrals”, TMF, 190:3 (2017), 455–467; Theoret. and Math. Phys., 190:3 (2017), 391–401

Citation in format AMSBIB
\Bibitem{Kot17}
\by A.~V.~Kotikov
\paper The~property of maximal transcendentality: Calculation of Feynman integrals
\jour TMF
\yr 2017
\vol 190
\issue 3
\pages 455--467
\mathnet{http://mi.mathnet.ru/tmf9145}
\crossref{https://doi.org/10.4213/tmf9145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629094}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...190..391K}
\elib{https://elibrary.ru/item.asp?id=28405212}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 190
\issue 3
\pages 391--401
\crossref{https://doi.org/10.1134/S0040577917030084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399022100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016748906}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9145
  • https://doi.org/10.4213/tmf9145
  • http://mi.mathnet.ru/eng/tmf/v190/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Lee, A. I. Onishchenko, “ABJM quantum spectral curve and Mellin transform”, J. High Energy Phys., 2018, no. 5, 179  crossref  isi  scopus
    2. Kotikov A.V. Teber S., “Multi-Loop Techniques For Massless Feynman Diagram Calculations”, Phys. Part. Nuclei, 50:1 (2019), 1–41  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:26
    References:36
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021